# SDR SWAA2012030701985

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 66,865 hours, 57,717 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645527C
- Part serial: BN1847
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON TAB CRACKED AT NR 3 HINGE FITTING CUTOUT.  REMOVED AND REPLACED TAB IAW MM.
